MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Polaris? Loop; stent, ureteral

BOSTON SCIENTIFIC CORPORATION Polaris? Loop; stent, ureteral
Model Number M0061552230
Medical Device Problem Codes Calcified (1077); Nonstandard Device (1420); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: device code a040501 captures the reportable investigation result of stent calcified.
 
Event or Problem Description
It was reported that a polaris loop ureteral stent was used in a ureteral lithotripsy and stone removal in the ureter.During the procedure, when the stent was inserted, it could not cross the stenosis of the ureter.The procedure was completed with another of the same device and there were no patient complications reported.Analysis of the returned device identified that the stent was calcified.

Brand Name
Polaris? Loop
Common Device Name
stent, ureteral
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22611928
Report Number2124215-2025-49602
Device Sequence Number18532874
Product Code FAD
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K030503
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061552230
Device Catalogue NumberM0061552230
Device Lot Number0033130066
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/18/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by Manufacturer06/29/2026
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age41 YR
Patient SexMale
Patient Weight149 LB